Alert archive / Ohio / Flash Flood Warnings in 2011

Flash Flood Warning 6, NWS Pittsburgh, PA

June 5, 2011Muskingum County, Ohio

NWS Pittsburgh, PA issued this flash flood warning at Jun 5, 2011, 12:19 AM EDT for Muskingum County, Ohio. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2011, 12:19 AM EDT (04:19 UTC)
Expired
Jun 5, 2011, 4:15 AM EDT
In force
4 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Muskingum County, OH

The radar

The Cincinnati radar (KILN), 163 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 2:00 AM EDTFLASH FLOODDresden, OHFLASH FLOODING ON RAIDERS ROAD AND FRAZEYSBURG ROAD.
Jun 5, 2:00 AM EDTFLASH FLOODNorth Zanesville, OHFLASH FLOODING ON NORTHPOINTE DRIVE AND FRAZEYSBURG ROAD.
Jun 5, 3:15 AM EDTFLASH FLOODRoseville, OHFLASH FLOODING REPORTED ON CANNELVILLE ROAD... ZANESVILLE ROAD... AND EAST ATHENS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 101 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2562 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WGUS51 KPBZ 050419
FFWPBZ
OHC119-050815-
/O.NEW.KPBZ.FF.W.0006.110605T0419Z-110605T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1219 AM EDT SUN JUN 5 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MUSKINGUM COUNTY IN EAST CENTRAL OHIO...

* UNTIL 415 AM EDT

* AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
VERY HEAVY RAIN FROM A THUNDERSTORM REPORTED OVER THE WARNED AREA. 

DOPPLER RADAR ESTIMATES INDICATED THAT AROUND TWO 
INCHES OF RAIN HAS FALLEN IN THE PAST TWO HOURS ACROSS MUCH OF THE 
COUNTY. WITH AN ADDITIONAL INCH OF RAINFALL POSSIBLE, RAPID RISES OF 
STREAMS AND CREEKS AS WELL AS LOW LYING AREAS WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATER. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

LAT...LON 3995 8220 4016 8218 4014 8171 3993 8173
      3992 8168 3975 8170 3977 8207 3981 8208
      3982 8217 3990 8216 3991 8223 3994 8223

$$
1 follow-up statement
976 
WGUS71 KPBZ 050618
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
218 AM EDT SUN JUN 5 2011

OHC119-050815-
/O.CON.KPBZ.FF.W.0006.000000T0000Z-110605T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKINGUM OH-
218 AM EDT SUN JUN 5 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR
MUSKINGUM COUNTY...

AT 212 AM EDT...MUSKINGUM COUNTY DISPATCH RELAYED REPORTS OF FLASH 
FLOODING IN NORTH ZANESVILLE...FRAZEYSBURG...AND DRESDEN.

FLASH FLOODING IS OCCURING ON FRAZEYSBURG ROAD...NORTHPOINTE 
DRIVE...RAIDERS ROAD...AND ROUTE 16.

RADAR ESTIMATES AND GAUGE OBSERVATIONS INDICATE TWO TO THREE INCHES 
HAVE FALLEN ACROSS THE COUNTY IN THE LAST THREE HOURS WITH HIGHER 
AMOUNTS IN LOCALIZED AREAS. AN ADDITIONAL HALF OF AN INCH TO AN INCH 
WILL BE POSSIBLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZANESVILLE...
OTSEGO...NORWICH...NEW CONCORD...FERNCLIFF...DRAKE...DILLON STATE
PARK...BRIDGEVILLE AND ADAMSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3995 8220 4016 8218 4014 8171 3993 8173
      3992 8168 3975 8170 3977 8207 3981 8208
      3982 8217 3990 8216 3991 8223 3994 8223

$$

WOODRUM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 12:11 AM EDT, 8 minutes earlier.

Area forecast discussion, Jun 5, 12:11 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1211 AM EDT SUN JUN 5 2011

.SYNOPSIS...
A COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS MAINLY
SOUTH AND WEST OF PITTSBURGH INTO EARLY SUNDAY. HIGH PRESSURE WILL
THEN BRING DRY CONDITIONS MONDAY.

&&

.NEAR TERM /THROUGH SUNDAY/...
REMAINING SEVERE THUNDERSTORM WATCH ACROSS OHIO COUNTIES HAS BEEN
CANCELLED. SHOWERS AND STORMS REMAIN ACROSS EASTERN OHIO COUNTIES
WHERE HEAVY RAINFALL AMOUNTS FROM TRAINING MAY CAUSE PONDING OF
WATER OVERNIGHT. ELSEWHERE LOW CHANCE POPS AS FRONT WILL WORK
TOWARD UPPER OHIO VALLEY SUNDAY MORNING. RAISED OVERNIGHT LOW
TEMPERATURES IN WARM AND HUMID AIR MASS AHEAD OF FRONT. AS FRONT
SINKS SOUTH SUNDAY STILL EXPECT SCATTERED CONVECTION TO LINGER
ACROSS THE SOUTHEAST RIDGES. NO CHANGE TO SUNDAY TEMPERATURES.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL DRIFT SOUTHEAST FROM MICHIGAN ACROSS THE EASTERN
GREAT LAKES SUNDAY NIGHT AND REMAIN OVER THE AREA THROUGH MONDAY
NIGHT. ALTHOUGH AN UPPER LEVEL HIGH WILL SIT OVER THE SOUTHEASTERN
UNITED STATES...A SHORTWAVE SHOULD ROTATE ACROSS OHIO TUESDAY. RIGHT
NOW...DO NOT THINK THERE WILL BE ENOUGH DEEP MOISTURE TO TRIGGER
MUCH IN THE WAY OF ORGANIZED PRECIPITATION...BUT SOME ADDITIONAL
CLOUD COVER SHOULD BE PRESENT. TEMPERATURES WILL BE A FEW DEGREES
ABOVE SEASONAL NORMS DURING THE PERIOD.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A WARM PERIOD FOR THE CWA IN THE LONG TERM WITH TEMPERATURES
APPROACHING 90 ON WEDNESDAY. TEMPERATURES WILL BE JUST ABOVE
NORMAL TUESDAY AND THEN SHOULD WARM TO 5 TO 10 DEGREES ABOVE
NORMAL FOR THE LATTER HALF OF NEXT WEEK.

A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY AS LOW
LEVEL MOISTURE INCREASES AND A COUPLE OF SHORTWAVES MOVE OVER THE
TOP OF THE RIDGE.

&&

.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE
SOUTHEAST ACROSS EAST CENTRAL OHIO LATE THIS EVENING. OCCASIONAL
MVFR AND BRIEF IFR RESTRICTIONS CAN BE EXPECTED THROUGH 06Z AT
KZZV. ELSEWHERE ISOLATED STORMS AND RESTRICTIONS CAN BE EXPECTED
OVERNIGHT AS A FRONTAL BOUNDARY PUSHES SOUTHWARD THROUGH THE
REGION.

VFR CONDITIONS ARE FORECAST ON SUNDAY AS SURFACE HIGH PRESSURE
WITH DRIER AIR BUILDS INTO THE UPPER OHIO VALLEY. LIGHT SOUTHWEST
SURFACE WINDS WILL VEER TO NORTHWEST 5 TO 10 KT LATE TONIGHT AND
SUNDAY BEHIND THE FRONT.

GENERALLY VFR CONDITIONS ARE EXPECTED MONDAY THROUGH WEDNESDAY.
THE NEXT SYSTEM WILL APPROACH FROM THE NORTHWEST AND BRING
SCATTERED SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR
RESTRICTIONS LATE WEDNESDAY AND THURSDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 5, 12:15 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1215 AM EDT SUN JUN 5 2011

OHZ039-048-057-058-068-060415-
TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE-
1215 AM EDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO.

.DAY ONE...TONIGHT.

HEAVY RAINFALL FROM REPEATED THUNDERSTORMS MAY CAUSE FLOODING
PROBLEMS INTO THE EARLY MORNING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ040-041-049-050-059-069-PAZ007>009-013>016-020>023-029-031-
073>076-WVZ001>004-012-021>023-041-060415-
GARRETT-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BELMONT-MONROE-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
1215 AM EDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 4, 9:58 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
958 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     HAIL             WOODSFIELD              39.76N  81.12W
06/04/2011  E0.75 INCH       MONROE             OH   AMATEUR RADIO

&&

EVENT NUMBER PBZ1100821

ASMITH
Special weather statement, Jun 4, 10:17 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1017 PM EDT SAT JUN 4 2011

OHZ049-058-059-068-069-WVZ012-050245-
BELMONT OH-GUERNSEY OH-HARRISON OH-MONROE OH-NOBLE OH-WETZEL WV-
1017 PM EDT SAT JUN 4 2011

...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL GUERNSEY...EXTREME
SOUTHWESTERN HARRISON...MONROE...NORTHEASTERN NOBLE...SOUTHWESTERN
BELMONT AND WEST CENTRAL WETZEL COUNTIES...

AT 1016 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
NORTHWEST OF BARNESVILLE TO 19 MILES SOUTH OF FLY...MOVING SOUTH AT
15 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR QUAKER CITY AROUND 1025 PM AND GRAYSVILLE
AROUND 1045 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3955 8079 3956 8084 3959 8085 3957 8090
      3960 8094 3955 8102 3955 8104 3956 8105
      3957 8124 3986 8140 4018 8127 3947 8071
Special weather statement, Jun 4, 10:46 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1046 PM EDT SAT JUN 4 2011

OHZ057>059-068-069-050330-
BELMONT OH-GUERNSEY OH-MONROE OH-MUSKINGUM OH-NOBLE OH-
1046 PM EDT SAT JUN 4 2011

...STRONG THUNDERSTORMS WILL AFFECT GUERNSEY...MUSKINGUM...NOBLE...
WESTERN BELMONT AND WESTERN MONROE COUNTIES...

AT 1041 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
EAST OF OLD WASHINGTON TO DILLON STATE PARK...MOVING SOUTH AT 30 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR SPENCER STATION...BAILEYS MILLS...
WORTLEY...AND WEST ZANESVILLE AROUND 1055 PM...BATESVILLE...
ZANESVILLE TERRACE...SUE-LIN ACRES...AND SOUTH ZANESVILLE AROUND 1100
PM...TEMPERANCEVILLE AND WHITE EYES TOWN AROUND 1105 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4012 8219 4014 8120 3962 8123 3959 8137
      3963 8147 3958 8148 3958 8158 3965 8159
      3967 8165 3975 8165 3976 8207 3980 8208
      3981 8213 3997 8221
Local storm report, Jun 4, 10:47 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1047 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     CLARK                   40.45N  81.90W
06/04/2011                   COSHOCTON          OH   LAW ENFORCEMENT

&&

EVENT NUMBER PBZ1100822

ASMITH
Local storm report, Jun 4, 10:57 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1057 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     CLARK                   40.45N  81.90W
06/04/2011                   COSHOCTON          OH   LAW ENFORCEMENT

            TREES DOWN

&&

CORRECTED REMARKS

EVENT NUMBER PBZ1100822

ASMITH
Special weather statement, Jun 4, 11:25 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1125 PM EDT SAT JUN 4 2011

OHZ039-050415-
TUSCARAWAS OH-
1125 PM EDT SAT JUN 4 2011

...A STRONG THUNDERSTORM WILL AFFECT TUSCARAWAS COUNTY...

AT 1120 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SUGARCREEK...
MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.  EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LOCATIONS IMPACTED BY THIS STORM INCLUDE DOVER...
NEW PHILADELPHIA...STONE CREEK...GNADENHUTTEN AND GILMORE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4059 8166 4065 8157 4066 8148 4036 8126
      4034 8127 4022 8157 4031 8161 4036 8160
      4036 8164 4045 8167

WOODRUM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:07 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Monroe53 min
Jun 4, 8:41 PM EDTSevere Thunderstorm WarningPBZCarroll, Guernsey, Harrison, Tuscarawas64 min
Jun 4, 8:45 PM EDTSevere Thunderstorm WarningPBZBelmont, Coshocton, Guernsey, Harrison, Monroe, Noble and 1 more45 min
Jun 4, 9:08 PM EDTSpecial Weather StatementPBZNoble52 min
Jun 4, 9:27 PM EDTSevere Thunderstorm WarningPBZMonroe, Noble48 min
Jun 4, 9:28 PM EDTTornado WarningPBZCoshocton32 min
Jun 4, 9:34 PM EDTSpecial Weather StatementPBZGuernsey41 min
Jun 4, 9:42 PM EDTTornado WarningPBZCoshocton15 min
Jun 4, 9:46 PM EDTSpecial Weather StatementPBZHarrison, Tuscarawas44 min
Jun 4, 9:51 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum54 min
Jun 4, 9:58 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Noble, Tuscarawas47 min
Jun 4, 10:17 PM EDTSpecial Weather StatementPBZMonroe28 min
Jun 4, 10:46 PM EDTSpecial Weather StatementPBZGuernsey, Muskingum, Noble44 min
Jun 4, 11:25 PM EDTSpecial Weather StatementPBZTuscarawas50 min
Jun 4, 11:47 PM EDTAreal Flood AdvisoryPBZMuskingum3 hr
Jun 5, 12:29 AM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Jun 5, 4:15 AM EDTAreal Flood WarningPBZMuskingum4 hr
Jun 5, 4:57 AM EDTSpecial Weather StatementPBZBelmont48 min

Nearby

Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.